Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

High BP, chest pain, anxiety. On bystolic, hercepton, adryomycin. Help?

My blood pressure has been creeping a bit higher lately 125/90...both my parents a nd my three siblings all take hypertension medicatiions. I had previously been taking bystolic 10 mg to help my heart due to a low ejection fraction. I had breast cancer 11/09, and the adryomycin and hercepton that was administered as part of my treatment. Yesterday I started taking the bystolic as therapy for my bp. This morning I felt like i was having an anxiety attack..I was upset, crying and my chest was throbbing...after work I took my bloodpressure at the drugstore and it was 158/82.. why is it suddenly so high? I also take concerta 27 mg effexor 150 mg. thank you
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response

Having chest pain is always an ominous sign. Your chest pain could have been due to anxiety or it could have been a heart attack or an arrhythmia. Some of your medications may cause arrhythmia like bystolic though it is rare. Thus, what you need to do is to get an ECG done by a cardiologist so that he is able to tell you exactly what is wrong. I wish you the best.

Dr Vineet
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor